MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29710
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the rotawire.The target lesion was located in posterior tibial vessel.A 2.00mm peripheral rotalink plus and perpiheral rotawire were selected for an atherectomy procedure.The device was used in the upper portion of the posterior tibial vessel.Then, the device was advanced to the mid posterior tibial vessel and became entrapped on the wire while when rotation was occurring.Since the device was unable to be advanced or removed from the wire, the rotalink and rotawire were removed together as a unit.No further atherectomy was completed and the procedure was completed with ballooning.No patient complications were reported and patient was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device has the distal tip kinked and stretched; besides, the body was kinked in different sections.No more damages were found in the device.Dimensional inspection of the outer diameter (od) of distal tip, middle and proximal section of the device were performed and were within specification.Dimensional inspection of the overall length could not be performed due to the device condition.

Brand Name
PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8663541
Report Number2134265-2019-06195
Device Sequence Number263400
Product Code MCW
UDI-Device Identifier08714729863649
UDI-Public08714729863649
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Model Number29710
Device Catalogue Number29710
Device Lot Number0022864005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1